# SDR UALA2010081602969

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 39,900 hours, 10,520 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 79411
- Condition: Missing
- Location: Seat 4ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4AB 1EA EMERGENCY LIGHT PATH MISSING.  FWD MISSING, AFT TEST NORMAL, NO TIME TO FIX.  INSTALLED MISSING EMERGENCY LIGHT STRIP.  CHECKS OKAY.
